Universidad Complutense de Madrid
E-Prints Complutense

Hodge structures of the moduli spaces of pairs.



Downloads per month over past year

Muñoz, Vicente (2010) Hodge structures of the moduli spaces of pairs. International journal of mathematics, 21 (11). pp. 1505-1529. ISSN 0129-167X

[img] PDF
Restringido a Repository staff only


Official URL: http://www.worldscinet.com/ijm/21/2111/S0129167X10006604.html



Let X be a smooth projective curve of genus g >= 2 over C. Fix n >= 2, d epsilon Z. A pair (E, phi) over X consists of an algebraic vector bundle E of rank n and degree d over X and a section phi epsilon H(0)(E). There is a concept of stability for pairs which depends on a real parameter tau. Let M(T) (n, d) be the moduli space of tau-semistable pairs of rank n and degree d over X. Here we prove that the cohomology groups of M(T) (n, d) are Hodge structures isomorphic to direct summands of tensor products of the Hodge structure H(1)(X). This implies a similar result for the moduli spaces of stable vector bundles over X.

Item Type:Article
Uncontrolled Keywords:Moduli space; Complex curve; Holomorphic bundle; Hodge structure.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:17011
Deposited On:05 Nov 2012 11:33
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page